Approximate Counting Scheme for m n Contingency Tables

Shuji KIJIMA  Tomomi MATSUI  

IEICE TRANSACTIONS on Information and Systems   Vol.E87-D   No.2   pp.308-314
Publication Date: 2004/02/01
Online ISSN: 
Print ISSN: 0916-8532
Type of Manuscript: Special Section PAPER (Special Section on Foundations of Computer Science)
counting,  approximation,  #P-completeness,  fpras,  MCMC method,  contingency table,  

Full Text: PDF(195.1KB)>>
Buy this Article

In this paper, we propose a new counting scheme for m n contingency tables. Our scheme is a modification of Dyer and Greenhill's scheme for two rowed contingency tables. We can estimate not only the sizes of error, but also the sizes of the bias of the number of tables obtained by our scheme, on the assumption that we have an approximate sampler.